Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Nonautonomous Dynamical Systems

formerly Nonautonomous and Stochastic Dynamical Systems

Editor-in-Chief: Diagana, Toka

Managing Editor: Cánovas, Jose

Covered by MathSciNet and Zentralblatt Math (zbMATH)


Mathematical Citation Quotient (MCQ) 2018: 0.62

Open Access
Online
ISSN
2353-0626
See all formats and pricing
More options …

Oscillation of nonlinear third order perturbed functional difference equations

P. Dinakar / S. Selvarangam / E. Thandapani
  • Corresponding author
  • Ramanujan Institute for Advanced Study in Mathematics, University of Madras, Chennai - 600 005, India
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2019-07-11 | DOI: https://doi.org/10.1515/msds-2019-0004

Abstract

This paper deals with oscillatory and asymptotic behavior of all solutions of perturbed nonlinear third order functional difference equation

Δ(bnΔ(an(Δxn)α))+pnf(xσ(n))=g(n,xn,xσ(n),Δxn),nn0.

By using comparison techniques we present some new sufficient conditions for the oscillation of all solutions of the studied equation. Examples illustrating the main results are included.

Keywords: Comparison method; oscillation; perturbed equation; asymptotic behavior

MSC 2010: 39A10

References

  • [1] B. Abdalla, K. Abodayeh, T. Abdeljawad and J.O. Alzabut, New oscillation criteria for forced nonlinear fractional difference equations, Vietnam J. Math., 2017, 45:609-618.Google Scholar

  • [2] R. P. Agarwal, M. Bohner, S. R. Grace and D. O’Regan, Discrete Oscillation Theory, Hindawi Publ. Corp., New York, 2005.Google Scholar

  • [3] J.O. Alzabut and Y. Bolat, Oscillation criteria for nonlinear higher order forced functional difference equations, Vietnam J. Math., DOI:10.1007/s10013-014-0106-y, 2014.CrossrefGoogle Scholar

  • [4] Y. Bolat and J.O. Alzabut, On the oscillation of higher order halflinear delay difference equations, Appl. Math. Inf. Sci., 6,(3)(2012), 423-427.Google Scholar

  • [5] Y. Bolat and J.O. Alzabut, On the oscillation of even order half linear functional difference equations with damping term, International J. Diff. Equ., 2014, Article ID: 791631, 6 pages.Google Scholar

  • [6] J. R. Graef and E. Thandapani, Oscillatory and asymptotic behavior of solutions of third order delay difference equations, Funkcial. Ekvac., 42(1999), 355-369.Google Scholar

  • [7] I. Gyori and G. Ladas, Oscillation Theory of Delay Differential Equations with Applications, The Clerandan Press, Oxford, 1991.Google Scholar

  • [8] G. Ladas and C. Qian, Comparison results and linearized oscillations for higher order difference equations, Int. J. Math. Math. Sci., 15(1992), 129-142.Google Scholar

  • [9] N.Parhi and Anita Panda, Nonoscillation and oscillation of solutions of a class of third order difference equations, J. Math. Anal. Appl., 336(2007), 213-223.Google Scholar

  • [10] S.H. Saker, Oscillation and asymptotic behavior of third order nonlinear neutral delay difference equations, Dynam. Systems Appl., 15(2006), 549-568.Google Scholar

  • [11] S.H. Saker, J. O. Alzabut and A. A. Mukheimer, On the oscillatory behavior for a certain class of third order nonlinear delay difference equations, Electron. J. Qual. Theory Differ. Equ., 67(2010), 1-16.Google Scholar

  • [12] S.H. Saker and J.O. Alzabut, Oscillatory behavior of third order nonlinear difference equations with delayed argument, Dynam. Continuous Discrete and Impulsive Systems, 17(2010), 707-723.Google Scholar

  • [13] X. H. Tang and Y. J. Liu, Oscillation for nonlinear delay difference equations, Tamkang J. Math., 32(2001), 275-280.Web of ScienceGoogle Scholar

  • [14] E. Thandapani and K. Mahalingam, Oscillatory properties of third order neutral delay differnce equations, Demonstr. Math., 35(2002), 325-336.Google Scholar

  • [15] K. S. Vidhyaa, C. Dharuman, E. Thandapani and S. Pinelas, Oscillation theorems for third order nonlinear delay difference equations, Math. Bohem., 43(2018), 1-13.Web of ScienceGoogle Scholar

  • [16] K. S. Vidhyaa, C. Dharuman and E. Thandapani, Oscillation of third order nonlinear difference equations with positive and negative terms, Kyungpook Math. J. (to appear).Google Scholar

About the article

Received: 2019-01-29

Accepted: 2019-06-14

Published Online: 2019-07-11

Published in Print: 2019-01-01


Citation Information: Nonautonomous Dynamical Systems, Volume 6, Issue 1, Pages 57–64, ISSN (Online) 2353-0626, DOI: https://doi.org/10.1515/msds-2019-0004.

Export Citation

© 2019 P. Dinakar et al., published by De Gruyter. This work is licensed under the Creative Commons Attribution 4.0 Public License. BY 4.0

Comments (0)

Please log in or register to comment.
Log in